Published Papers

  1. Ye, F., Zhang, T., & Zhu, Z. (2018). Sakai’s theorem for Q-divisors on surfaces and applications. Asian Journal of Mathematics 22(4), 761–786.

  2. Ye, F., & Zhu, Z. (2017). Global generation of adjoint line bundles on projective 5-folds. Manuscripta Mathematica, 153(3), 545–562.

  3. Liu, P., Lu, J., & Ye, F. (2017). On lower bounds for slopes of totally ramified triple cover fibrations. Asian Journal of Mathematics, 21, 981–994.

  4. Amram, M., Cohen, M., Sun, H., Teicher, M., Ye, F., & Zarkh, A. (2015). Combinatorial symmetry of line arrangements and applications. Topology and Its Applications, 193, 226–247.

  5. Yau, S. S.-T., & Ye, F. (2013). Several splitting criteria for vector bundles and reflexive sheaves. Pacific Journal of Mathematics, 266(2), 449–456.

  6. Amram, M., Teicher, M., & Ye, F. (2013). Moduli spaces of arrangements of 10 projective lines with quadruple points. Advances in Applied Mathematics, 51(3), 392–418.

  7. Ye, F. (2013). Classification of moduli spaces of arrangements of nine projective lines. Pacific Journal of Mathematics, 265(1), 243–256.

  8. Tan, S.-L., Yau, S. S.-T., & Ye, F. (2011). A note on the topology of the complements of fiber-type line arrangements in \(\mathbb{CP}^2\). Pacific Journal of Mathematics, 251.

  9. Yau, S. S.-T., & Ye, F. (2009). Diffeomorphic types of complements of nice point arrangements in \(\mathbb{CP}^l\). Science in China Series A: Mathematics, 52(12), 2774–2791.

Preprints

  1. Ye, F., & Zhu, Z. (2015). Fujita’s freeness conjecture in dimension 5. ArXiv e-Prints.

  2. Amram, M., Cohen, M., Teicher, M., & Ye, F. (2013). Moduli spaces of ten-line arrangements with double and triple points. ArXiv.

Research Notes

These notes were written for student seminar or self-study purpose and may contain typos and mistakes. Please feel free to email me about typos and mistakes.